Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Constant pain in biceps femoris above knee. Pain recurred after hips realigned. What could it be?

Hi, I ve been having a constant pain in my biceps femoris for 3 weeks right above my knee . I ve gotten my hips realigned and the pain went away but I was sprinting and I felt a small pop in the same region and it became sore and the pain came back. I m doing treatment (ice and stim) also rehab but it hasn t got any better. I would like to know what it is!?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  2651
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The pain that you have now could be due to a muscle sprain or tear of few muscle fibers. Rest and icing along with mild pain killers like acetaminophen will take care of the mild symptoms in next 4-5 days.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Fri, 22 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor